Epidemiology of perforated colonic diverticular disease

Morris, CR, Harvey, IM, Stebbings, WS, Speakman, CT, Kennedy, HJ and Hart, AR (2002) Epidemiology of perforated colonic diverticular disease. Postgraduate Medical Journal, 78 (925). pp. 654-659.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:10
Last Modified: 21 Apr 2020 20:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/13293
DOI: 10.1136/pmj.78.925.654

Actions (login required)

View Item View Item